Can Juvederm Cause Bronchitis or Pneumonia?
- Asked by bannanon in Avon CT
- 5 years ago
I had Juvederm done on a Saturday and about 4 days later, I developed a horrible cough that turned into pneumonia. Was Juvederm the cause?
Juvederm very safe.
It's just a coincidence that you got pneumonia after Juvederm injections. This has not been reported and we have not seen a problem after Juvederm, other than some local bruising and swelling.
Many things coincide
There are a thousand events that probably coincided with your contracting a respiratory infection, 999 of which are more likely than Juvederm to have caused it. Feel better!
No relation to Juvederm
Hope you feel better. There is quite simply no mechanism whereby Juvederm can cause pnuemonia.
Can Juviderm Injections Be Related to Bronchitis and Pneumonia?
The only way that your Juviderm injection could have been related to your subsequent bronchitis and pneumonia is if you caught it from someone in the elevator on the way to your appointment! Or maybe it was that little cough from the nurse or doctor.
Bronchitis is caused by either a virus or bacteria, neither of which is related to Juviderm.
Hopefully by now you are filling better, if not, chicken soup! Be well.
Feeling Bad But Looking Good?
There are a variety of reasons for the development of Bronchitis, which may then lead to pneumonia. However, a recent injection of a filler such as Restylane or Juvederm is extremely unlikely to be related.
Most respiratory infections have an "incubation" period of several days before the infection becomes apparent, and you probably had your injections done during the "window" before your infection actually hit.
I'm sorry that you are feeling bad, but hopefully you are looking good! Don't blame the Juvederm...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.